# SDR USAA960455

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Serv Door Cutout
- Part time: 35,210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK, VISUAL INSPECTION FOUND 2.5 INCH LONG CRACK IN FUSELAGE SKIN AT LOWER AFT CORNER OF FORWARD SERVICE DOOR CUT OUT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER TR 53-10-19, REV A.  (X)
